MedElevator Войти в исследования
← Поиск публикаций
Hamostaseologie · 2013

Heparin-induced thrombocytopenia associated with thrombotic microangiopathy.

Клинический случайСтатьяНазвание и аннотация: Перевод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Studt J-D, Binet I, Nair G, Schanz U

Аннотация

Some cases of thrombotic microangiopathy (TMA) are refractory to plasma exchange therapy (PE) with persistence or recurrence of thrombocytopenia. We report two patients suffering from TMA of different aetiologies (associated with disseminated malignancy, typical haemolytic uraemic syndrome) with recurrent or persistent thrombocytopenia despite adequate therapy including PE. Since both patients were exposed to unfractionated heparin, heparin-induced thrombocytopenia (HIT) was suspected as a cause. Pretest probabilities for HIT were intermediate. ELISA for PF4/heparin antibodies was strongly positive in both cases, and HIT was confirmed by heparin-induced platelet activation assay. Anticoagulation with lepirudin was initiated, with subsequent rapid increase of the platelet count. TMA might represent a predisposition for HIT. This could be due to TMA-related platelet activation with increased PF4 release. In TMA patients exposed to heparin and with refractory or rapidly recurrent thrombocytopenia HIT should always be considered as a possible cause.

Предметные рубрики MeSH